On collections of domains inscribed in a covering of a space in the sense of Alexandroff and Urysohn
Portugaliae mathematica, Tome 26 (1967) no. 4, pp. 405-420
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_4_115044,
author = {Worrell, J.M. jr.},
title = {On collections of domains inscribed in a covering of a space in the sense of {Alexandroff} and {Urysohn}},
journal = {Portugaliae mathematica},
pages = {405--420},
year = {1967},
volume = {26},
number = {4},
mrnumber = {0259851},
zbl = {0189.53302},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_4_115044/}
}
TY - JOUR AU - Worrell, J.M. jr. TI - On collections of domains inscribed in a covering of a space in the sense of Alexandroff and Urysohn JO - Portugaliae mathematica PY - 1967 SP - 405 EP - 420 VL - 26 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_1967__26_4_115044/ LA - en ID - PORMA_1967__26_4_115044 ER -
Worrell, J.M. jr. On collections of domains inscribed in a covering of a space in the sense of Alexandroff and Urysohn. Portugaliae mathematica, Tome 26 (1967) no. 4, pp. 405-420. http://geodesic.mathdoc.fr/item/PORMA_1967__26_4_115044/